Quotation Fischer, Edwin O., Zechner, Josef. 1990. Die Lösung des Risikoanreizproblems durch die Ausgabe von Optionsanleihen. Zeitschrift für betriebswirtschaftliche Forschung 42 (4): 334-342.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal zfbf Schmalenbachs Zeitschrift für betriebswirtschaftliche Forschung - Schmalenbach Business Review (sbr) -
WU Journalrating 2009 A
WU-Journal-Rating new FIN-A, INF-A, STRAT-B, WH-B
Language German
Title Die Lösung des Risikoanreizproblems durch die Ausgabe von Optionsanleihen
Volume 42
Number 4
Year 1990
Page from 334
Page to 342

Associations

People
Zechner, Josef (Details)
External
Fischer, Edwin O. (Universität Graz, Austria)
Organization
Institute for Finance and Investments IN (Former organization)
Google Scholar: Search